Supaluk Phothi

1.) Phothi S., Suebcharoen T., Wongsaijai B., On nonlocal boundary value problems of nonlinear nth-order q-difference equations, Advances in Difference Equations, 2017, (2017),148.

2.) Benavides T.D., Phothi S., Some renormings with the stable fixed point property, Fixed Point Theory, 14, (2013),59-66.

3.) Betiuk-Pilarska A., Phothi S., Prus S., James constant for interpolation spaces, Journal of Mathematical Analysis and Applications, 382, (2011),127-131.

4.) Benavides T.D., Phothi S., The fixed point property under renorming in some classes of Banach spaces, Nonlinear Analysis, Theory, Methods and Applications, 72, (2010),1409-1416.